# SDR CALA2022090202247

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620191
- Condition: None
- Location: R/H Fr 16 #7 Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR 16 #7 DOOR STOP HOLE #1 CRACK IN INTERCOSTAL AT 10 O''CLOC K AND HOLE #3 INTERCOSTAL AT 1 O''CLOCK (AD 2022-02-11) PER HAECO LCQ N/R 9290235/30235 GEN BY V061632 RMVD AND RPLD INTERCOSTAL AT R/H FR 16 #7 IAW A320 SRM 51-42-11/ 001 AND APPLIED PROTECTIVE COATING IAW A320 SRM 51-75-12-911-002 BY MECH V935598 INSP BY N078570
